# SDR SWAA103025

- Difficulty date: May 22, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 19,420 hours, 11,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100031
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD BULKHEAD LOWER EMERGENCY LIGHT ASSY BROKEN.  REMOVED AND REPLACED LIGHT ASSY PER MM.
